MAUDE Adverse Event Report: EP FLEX 0.035" ANGTIP HYBRID WIRE BX/5

EP FLEX 0.035" ANGTIP HYBRID WIRE BX/5
Model Number GWH3505RA
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the issue cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during a therapeutic procedure part of the tip coating of the device peeled off and fell into the renal pelvis of the patient.The pieces that fell off were able to be retrieved using forceps.The intended procedure was completed with no patient harm or injury reported.There was no user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record could not be conducted as the lot number could not be obtained.The subject device was not returned and customer did not provide the lot number.Based on the reported information provided, it was confirmed that the coating part at the tip of the guide wire was peeled off.Since the coating surface was noted to be scraped and worn, it is possible that it was damaged by contact with other equipment.No other defects were found on the device.Olympus will continue to monitor complaints for this device.

Brand Name
0.035" ANGTIP HYBRID WIRE BX/5
Common Device Name
0.035" ANGTIP HYBRID WIRE BX/5
Manufacturer (Section D)
EP FLEX
ermsim schwoltbogen 24
dettingen, 72581 72581
GM  72581
MDR Report Key11189489
Report Number3003790304-2021-00016
Device Sequence Number3433376
Product Code EYA
UDI-Device Identifier00821925031432
UDI-Public00821925031432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT-EYA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWH3505RA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1